Volume 6, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Postnikov extensions of ring spectra

Daniel Dugger and Brooke Shipley

Algebraic & Geometric Topology 6 (2006) 1785–1829

arXiv: math.AT/0604260

Abstract

We give a functorial construction of k–invariants for ring spectra and use these to classify extensions in the Postnikov tower of a ring spectrum.

Keywords
ring spectrum, k-invariant, Postnikov extension
Mathematical Subject Classification 2000
Primary: 55P43
Secondary: 55S45
References
Forward citations
Publication
Received: 26 July 2006
Accepted: 22 August 2006
Published: 1 November 2006
Authors
Daniel Dugger
Department of Mathematics
University of Oregon
Eugene, OR 97403
USA
Brooke Shipley
Department of Mathematics
University of Illinois at Chicago
Chicago, IL 60607
USA